• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта
Найдены 4 публикации
Сортировка:
по названию
по году
Статья
Ikhsanov L. Missouri Journal of Mathematical Sciences. 2020. Vol. 251. P. 239-257.
Добавлено: 30 октября 2020
Статья
Ikhsanov L. Missouri Journal of Mathematical Sciences. 2018. Vol. 234. P. 330-337.
Добавлено: 30 октября 2020
Статья
Makarov A. A., Simonova G. I. Missouri Journal of Mathematical Sciences. 2013. Vol. 189. No. 6. P. 919-923.
Добавлено: 8 февраля 2014
Статья
Makarov A. A., Simonova G. I. Missouri Journal of Mathematical Sciences. 2017. Vol. 220. No. 6. P. 718-723.

We discuss some properties of the two-sample Kolmogorov–Smirnov test for trimmed samples, one of which is drawn from the standard normal distribution and another is a mixture of two normal distributions. Using mathematical simulation, we show the insensibility of the test to small portions of contamination. Some properties of the test for moderate rates of contamination are demonstrated. 

Добавлено: 23 февраля 2017